# SDR UPS00432113

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW SERVICE DOOR EMERGENCY LIGHT BATTERY PACK IS DEAD.   R&R BATTERY PACK PER MM 33-51-04 OPS CHECKED GOOD
